# SDR AWXA0001819

- Difficulty date: June 4, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

cracks on FLOORBEAM web RBL 24 BS 707-715.  NDT confirmed cracks in FLOORBEAM web; area repaired IAW SRM 51-40-2 fig 2 pg 1-3.
